Ghent University Academic Bibliography

Advanced

Generalized Taylor series in hermitian Clifford analysis

Fred Brackx UGent, Hennie De Schepper UGent and Roman Lávicka (2015) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 421(2). p.1531-1545
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Hermitian monogenic function, Orthogonal basis, Taylor series, Appell property, GELFAND-TSETLIN BASES, SPHERICAL MONOGENICS, ORTHOGONAL BASES, POLYNOMIALS, CONSTRUCTION, SYSTEMS, CAUCHY
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J MATH ANAL APPL
volume
421
issue
2
pages
1531 - 1545
Web of Science type
Article
Web of Science id
000342253600034
JCR category
MATHEMATICS
JCR impact factor
1.014 (2015)
JCR rank
56/312 (2015)
JCR quartile
1 (2015)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2014.07.076
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
5733303
handle
http://hdl.handle.net/1854/LU-5733303
date created
2014-10-22 11:45:44
date last changed
2016-12-19 15:42:15
@article{5733303,
  author       = {Brackx, Fred and De Schepper, Hennie and L{\'a}vicka, Roman},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Hermitian monogenic function,Orthogonal basis,Taylor series,Appell property,GELFAND-TSETLIN BASES,SPHERICAL MONOGENICS,ORTHOGONAL BASES,POLYNOMIALS,CONSTRUCTION,SYSTEMS,CAUCHY},
  language     = {eng},
  number       = {2},
  pages        = {1531--1545},
  title        = {Generalized Taylor series in hermitian Clifford analysis},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2014.07.076},
  volume       = {421},
  year         = {2015},
}

Chicago
Brackx, Fred, Hennie De Schepper, and Roman Lávicka. 2015. “Generalized Taylor Series in Hermitian Clifford Analysis.” Journal of Mathematical Analysis and Applications 421 (2): 1531–1545.
APA
Brackx, Fred, De Schepper, H., & Lávicka, R. (2015). Generalized Taylor series in hermitian Clifford analysis. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 421(2), 1531–1545.
Vancouver
1.
Brackx F, De Schepper H, Lávicka R. Generalized Taylor series in hermitian Clifford analysis. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2015;421(2):1531–45.
MLA
Brackx, Fred, Hennie De Schepper, and Roman Lávicka. “Generalized Taylor Series in Hermitian Clifford Analysis.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 421.2 (2015): 1531–1545. Print.